Tags

, , , , , , ,


So this is the middle of the third week I’ve been back on the drugs. Overall, I’ve been doing pretty well but unfortunately I think this is more a result of the prednisone and the Celebrex than the Orencia and Arava. Of course I’ve only had two Orencia injections (third one due this evening), so that’s to be expected, and I’m only taking the “helper” Arava dose of 10 mg, not the more therapeutic dose of 20 mg.

The reason I think it’s the prednisone talking is that this week I dropped the daily dosage from 5 mg to 2.5 mg as scheduled to taper off it and lots of those aches and pains are popping back up again. My on-again, off-again bursitis in my left hip is on again; my right shoulder which needs to be replaced has ramped up the pain levels again, and I’m starting to reach for my wrist wrap when I know I’m going to be sitting at my computer typing for a while.

The plan is, of course, that the Orencia will start kicking in about the time the prednisone cuts off completely the end of next week. Keep your fingers crossed.

And speaking of the shoulder, I have an appointment early next week to talk to the surgeon about replacing it. It’s not ever going to get any better and, in addition to the joint pain, I’ve started losing range of motion. I haven’t lost a lot, but enough to be noticeable. As they say, if the result is inevitable, get it done in the year where you’ve already met all your deductibles and out-of-pocket expenses.

Right now, I’m thinking an October timeframe for the surgery based on known work issues and my husband’s schedule. But of course, having more surgery means that I’ll have to go off my RA drugs again. (Seems like there’s an echo in here.)

So that’s the update from my corner of the world. I hope your day is going okay. Thanks for checking in.

About these ads